# SDR P2EA98024

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Vhf Antenna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND A CRACK AT THE UPPER VHF ANTENNA SUPPORT BASE.  REPAIRED IAW COOPESA EO-C00-3-53-047-98.  (M)
